More Views

Ultracet-Tramacip Plus-Tramadol with Acetaminophen

Be the first to review this product

Starting from $0.90

Quick Overview

Ultracet is a generic drug that is used for treating mild to severe pain. It contains two medicines namely, Tramadol and Acetaminophen and works efficiently and provides relief from pain.

Offered Ultracet is highly demanded and appreciated by clients spanning all across the world. Our renowned customers can buy Ultracet from us by booking online at reasonable price.

Quantity Strength Price Unit Price
60 Tablets Ultrabest 37.5mg + Acetaminophen 325mg $66.00 $1.10
100 Tablets Ultrabest 37.5mg + Acetaminophen 325mg $100.00 $1.00
200 Tablets Ultrabest 37.5mg + Acetaminophen 325mg $180.00 $0.90

Brand - Ultracet

Generic - Tramadol Acetaminophen

By keeping track with market strategies, we are involved in offering generic medicine, Ultracet to our valuable clients. This drug contains two different medicines known as Tramadol (37.5mg) and Acetaminophen (325mg) that is used for relieving acute pain, moderate pain and also pain that arises due to dental or surgical treatment. Ultracet was approved in the year 2001 by FDA. The two medicines work differently and have strong effect on pain.

Tramadol works by binding with the opioid receptor on the nerve and also helps in inhibiting the re uptake by nerves of two neurotransmitter named as serotonin and norepinephrine that are used by nerve for communication.

The inhibiting property in turn leads in the reduction of pain signal transmission between nerve of the spinal cord and brain. On the other hand, Acetaminophen works by increasing the strength of painful spur that is essential for receiving pain sensation by the inhibition of enzyme that produces prostaglandin.

This Ultracet should be kept away from children and stored at room temperature that ranges from 15 degree centigrade to 30 degree centigrade. Ultracet is light yellow coloured tablet that contains various inactive ingredients such as carnauba wax, iron oxide, polysorbate 80, powdered cellulose, pregelatinized corn starch, corn starch and magnesium stearate, and hypromellose, polyethylene glycol and titanium oxide.

Ultracet is used for curing pain and is taken with food or without food. The maximum number of tablets that the patient should take in a day is 8, two tablets per dose at an interval of four to six hours.

Ultracet should not be used for more than 5 days. The drug should be stored at room temperature.

For those patients whose creatinine clearance is less than 30 mL/min, only 2 Ultracet tablet should be given at an interval of 12 hours. The dose for older patient that is elderly patients should be decided carefully else it may lead to adverse effect on their health.

Patients using Ultracet can have side effects that varies from person to person as different people will have different immune power of the body. The user of Ultracet might get headache, dizziness, pain in abdomen, constipation, diarrhoea, nausea and vomiting. Some may feel anxiety, confused, rashes on skin and increase insweating.

Rarely, the patient might feel pain in chest, hypertension, convulsion, migraine, ataxia, melena, hearing & vestibular disorder, palpitation, heart rate & rhythm disorder, etc.

Few patients can have problem in liver & biliary system, sudden decrease in weight, might feel depressed. The user of Ultracet might get RBC disorder such as anaemia, respiratory system & urinary system disorder. Patients of Ultracet might have problem in vision that is blurred vision.

If the patient is using or has used alcohol, tranquilizer, etc. should not take Ultracet as it may cause serious problem in them. Ultracet should never be administered than the recommended dose as overdose of the drug might cause liver problem.

If the patient is suffering from nausea, pain in the upper part of the stomach, urine is dark or skin & eyes are becoming yellow, they should immediately consult doctor or medical adviser.

In case the skin is becoming red or rashes appears and its getting spread that can lead to peeling of skin, the patient should contact their doctor as this may be due to Acetaminophen.

Ultracet should not be taken on routine and regular basis as it may become habit forming drug for the user. Also, it should not be to someone who is showing similar kind of pain sign.

© 2014 TopDrugMart24. INC All Rights Reserved.